# SDR 2000UALA00715

- Difficulty date: October 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 13,228 hours, 2,115 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Cracked
- Location: Fuselage
- Part time: 13,228 hours, 2,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FORWARD STIFFENERS DAMAGED:ONE CRACKED IN THE RADIUS AT RBL 7.88.  THREE BUCKLED IN THE FREE FLANGE AT RBL 26.06 & 49.0 AND LBL 7.88. SUPPLEMENTAL DATA UPDATE, REPLACED CRACKED AND DISTORTED STIFFENERS PER SRM 53-10-51.
